Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

30 plus yeas old man suffering from Loose blood motions, fever, stomach pain, vomiting.

loose blood motions and some times he is feeling like a vomiting and fever from yesterday night ., burning sensation in stomach and stomach pain still now the same situation to my husband his age is 30+, so, what care should have to be taken by me. can u advice me pls . he tried o2 tablet to day morning but no use.
Asked On : Wed, 19 Jan 2011
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
He seems to have stomach infection. Give him plently of liquids like lemon water, fruit juices, coffee etc.If has vomiting sensation give him in small portions.Give him apple, pomegranate to eat, you can also give jello, curd rice like things to need to give some tablets for fever like paracetamol and domperidone for vomiting thrice daily. This should work if not go and see a doctor for antibiotics.
Answered: Wed, 19 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor